# SDR USAA970100

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Cap
- Condition: Corrosion
- Location: Bs 344
- Part time: 39,158 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORROSION AT NUTPLATE HOLES ON T-CAP CAP BS 344 LBL 21.  REPLACED EXISTING BEAM REPAIR SECTION, REPAIRED PER TR 53-10-13.  CORROSION TASK NR 53-107-02, CORROSION LVL 1.  (M)
